# SDR SWAA040706

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 13,759 hours, 8,098 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND BS 1016 BULKHEAD PRESS BULKHEAD OIL CANNED AT STR 26.  REPAIRED BULKHEAD PER SWA EA.
